# SDR ASOA20120217001

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 145909
- Aircraft time: 19,152 hours, 11,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14551281002
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED FROM 48 TO 52.  R & R FLOOR SILL.
